Communications in Mathematical Physics

Analyticity of correlation functions for the two-dimensional Ising model

Huzihiro Araki

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 106, Number 2 (1986), 241-266.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115699

Mathematical Reviews number (MathSciNet)
MR0855311

Zentralblatt MATH identifier
0613.60095

Subjects
Primary: 82A15
Secondary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10] 46N05 82A68

Citation

Araki, Huzihiro. Analyticity of correlation functions for the two-dimensional Ising model. Comm. Math. Phys. 106 (1986), no. 2, 241--266. https://projecteuclid.org/euclid.cmp/1104115699


Export citation